# SDR ASOA20130331110

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 29,426 hours, 16,261 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14529101603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SKIN SPLICE BETWEEN FRAMES 14-15 AND STRINGERS 21R-21L WAS FOUND TO BE CORRODED.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-00-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
